Alert archive / Indiana / Freeze Warnings in 2020
Freeze Warning 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 15, 2020, 3:35 AM EDT for 39 counties in Indiana. It took effect at Oct 16, 2020, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2020, 3:35 AM EDT (07:35 UTC)
- In effect from
- Oct 16, 2020, 2:00 AM EDT
- Expired
- Oct 16, 2020, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3124 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182 WWUS73 KIND 150735 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 335 AM EDT Thu Oct 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-151545- /O.NEW.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 335 AM EDT Thu Oct 15 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Rural areas and favored colder spots may see temperatures fall into the upper 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
862 WWUS73 KIND 151329 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 929 AM EDT Thu Oct 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-152130- /O.CON.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 929 AM EDT Thu Oct 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as around 30 degrees expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Rural areas and favored colder spots may see temperatures fall into the upper 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
048 WWUS73 KIND 151923 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 323 PM EDT Thu Oct 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-160330- /O.CON.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 323 PM EDT Thu Oct 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as around 30 degrees expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Rural areas and favored colder spots may see temperatures fall into the upper 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
709 WWUS73 KIND 160125 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 925 PM EDT Thu Oct 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-160930- /O.CON.KIND.FZ.W.0007.201016T0600Z-201016T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 925 PM EDT Thu Oct 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as around 30 degrees expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 10 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Rural areas and favored colder spots may see temperatures fall into the upper 20s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
903 WWUS73 KIND 160802 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 402 AM EDT Fri Oct 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-161615- /O.NEW.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ /O.CON.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 402 AM EDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30. For the Frost Advisory, temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, until 10 AM EDT this morning. For the Frost Advisory, from 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
717 WWUS73 KIND 161357 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 957 AM EDT Fri Oct 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-162200- /O.EXP.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/ /O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 957 AM EDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation tonight. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 15, 2:44 AM EDT, 51 minutes earlier.
Area forecast discussion, Oct 15, 2:44 AM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 244 AM EDT Thu Oct 15 2020 .UPDATE... The LONG TERM Section has been updated below. && .SYNOPSIS... Issued at 307 PM EDT Wed Oct 14 2020 A cold front will bring chances for rain Thursday, with another frontal system bringing more rain chances for Sunday night through Tuesday night. Temperatures will be near normal to below normal through the period, with near freezing temperatures possible Thursday night and Friday night. && .NEAR TERM (Rest of This Afternoon and Tonight)... Issued at 307 PM EDT Wed Oct 14 2020 High clouds continue to drift across central Indiana this afternoon. At the surface, gusty winds and warm temperatures were common. Windy conditions will continue for the remainder of the afternoon hours. A low level jet will approach the area, and mechanical mixing will bring some higher winds to the surface. Expect gusts up to near 40 mph in the west late this afternoon as the jet approaches with gusts over 30 mph elsewhere. After sunset, loss of heating will greatly diminish mixing, but the strong jet will be moving in. Believe the jet is strong enough that even with loss of mixing gusts around 25-30mph are still possible this evening. A cold front will move into the area from the northwest after midnight. The low level jet will be east of the front, so not expecting strong winds with the front itself. Moisture will be quite limited with the front, so am not expecting more than a sprinkle with it. The main push of colder air will not arrive until Thursday, so mild temperatures (lows in the 50s) will continue overnight. && .SHORT TERM (Thursday and Thursday Night)... Issued at 307 PM EDT Wed Oct 14 2020 The main cold front will be across the southeast forecast area by the start of the Thursday period, but a secondary front will be moving into the area from the northwest. An upper trough will be digging into the area as well on Thursday. Isentropic lift and lift from frontogenetical forcing will be present. However, moisture remains a concern. Time/height cross sections show mainly mid and high level moisture with the main push of forcing. With the already dry lower levels, this could lead to some evaporation of the rain (virga). The lower level moisture finally arrives after better forcing and the main mid/high level moisture exit. Therefore will keep PoPs in the slight chance to chance category on Thursday. What little moisture there is exits by Thursday night, so will go dry then. High pressure will build in on Thursday night and bring in much colder air. The center of the high will remain west of the area, so winds may not decouple completely. Skies will become mostly clear by late in the night. This will allow near freezing temperatures across much of the area by sunrise Friday, along with areas of frost. Will continue to highlight this threat in the Hazardous Weather Outlook and social media. && .LONG TERM /Sunday through Wednesday/... Issued at 239 AM EDT Thu Oct 15 2020 Today's ensembles continue to be in fairly good agreement on suggesting a short wave trough will pass through the Great Lakes in the Sunday to Monday time frame. Will keep PoPs going in those periods to cover the passage of this system. There is still a rather large variance among the ensemble members with respect to a short wave trough early next week. Today's ensembles are trending slightly towards the trough digging more towards the Plains and Rockies by the middle of next week, resulting in higher heights locally by that time. However, there are still quite a few members that still indicate a more progressive trough, scooting it through the Great Lakes in the Tuesday and Wednesday periods. Fro now, will continue to keep PoPs going in the later periods of the extended to cover the range of solutions by that time. May trim the PoPs some by next Wednesday, given the slight trend towards a western trough and higher heights locally. && .AVIATION /Discussion for the 15/06Z TAF Issuance/... Issued at 1148 PM EDT Wed Oct 14 2020 Impacts: Low level wind shear threat through Thu 07Z. Sustained wind speeds of 12 kts with gusts to 20 kts through Thu 07Z. Wind shift to the northwest on Thursday morning. Discussion: The low level wind shear threat will remain in the forecast through Thu 07Z due to a strong low level threat. Surface winds will also remain above 12 kts with gusts up to 20 kts for a few more hours, then tapering off. Meanwhile, VFR will be the predominant flight category despite increasing clouds and low rain chances with a cold front. Confidence: High confidence in wind shear and gusty winds early in TAF period. High confidence in VFR conditions. Low confidence in rain chances Thursday. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JAS AVIATION...TDUD
Hazardous weather outlook, Oct 14, 7:16 PM EDT, 8 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 716 PM EDT Wed Oct 14 2020 INZ021-028>031-035>049-051>057-060>065-067>072-152330- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 716 PM EDT Wed Oct 14 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Windy conditions with low humidity will continue into early tonight. Hazards: Wind gusts to 35 mph. Elevated fire risk. Timing: Through early tonight. Discussion: Wind gusts of 30 to 40 mph will persist into tonight to create an elevated fire risk. Winds will be strongest across areas west of Interstate 69. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Outlook: There is the potential for temperatures around freezing Thursday night. Discussion: Rain chances will return to central Indiana on Thursday as a front passes through the area. Areas of frost are likely Thursday and Friday nights. A few areas may see below freezing temperatures Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
Freeze Warnings in Indiana, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.